# SDR CA190416006

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) OPERATOR REPORTED THAT THE CREW EXPERIENCED ENGINE NO-START ISSUES DUE TO A FAULTY BLEED AIR SOURCE APU MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT THE ENGINE START ISSUE AND TO ATTEMPT AN ENGINE START ON THE RH ENGINE. THE START PRESSURE SUDDENLY DROPPED AFTER FUEL AND IGNITION WERE SWITCHED ON, WHICH LED TO A TAIL PIPE FIRE. THE MX TECHNICIAN DOING THE ENGINE RUN WAS UNABLE TO MOTOR THE ENGINE TO PUT OUT THE TAIL PIPE FIRE. BOTH AIRCRAFT MOUNTED FIRE BOTTLES WERE ACTIVATED ON THE ENGINE DURING THE EVENT, BUT DID NOT EXTINGUISH THE TAIL PIPE FIRE. THE FIRE WAS FINALLY PUT OUT WITH A STANDARD ABC/AMMONIUM PHOSPHATE DRY AGENT FIRE EXTINGUISHER. FOLLOWING INSPECTION MAINTENANCE PERSONNEL WERE ADVISED THAT THE ENGINE NEEDS TO BE REPLACED AND SENT TO THE ENGINE SHOP FOR STRIP. THIS IS BASED ON THE FACT THAT THE FIRE EXTINGUISHER HAS BEEN DEPLOYED INTO THE ENGINE CORE. (TC# 20190416006)
